Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2670765 PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597582
Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space
Bogatyrev SA, Götze F, Ulyanov VV (2006)
JOURNAL OF MULTIVARIATE ANALYSIS 97(9): 2041-2056.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
Best affine unbiased representations of the fully restricted general Gauss-Markov model
Haupt H, Oberhofer W (2006)
Journal of Multivariate Analysis 97(3): 759-764.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
Stochastic response restrictions
Haupt H, Oberhofer W (2005)
Journal of Multivariate Analysis 95(1): 66-75.
PUB | DOI | WoS
 
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1655159
APPROXIMATIONS FOR MULTIVARIATE U-STATISTICS
Götze F (1987)
JOURNAL OF MULTIVARIATE ANALYSIS 22(2): 212-229.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0047-259X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung